About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 635941, 10 pages
http://dx.doi.org/10.1155/2013/635941
Research Article

Control for Networked Control Systems with Time Delays and Packet Dropouts

1School of Automation, Nanjing University of Science and Technology, Nanjing 210094, China
2Department of Engineering, Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway

Received 30 December 2012; Accepted 25 March 2013

Academic Editor: Yang Yi

Copyright © 2013 Yilin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yilin Wang, Hamid Reza Karimi, and Zhengrong Xiang, “ Control for Networked Control Systems with Time Delays and Packet Dropouts,” Mathematical Problems in Engineering, vol. 2013, Article ID 635941, 10 pages, 2013. doi:10.1155/2013/635941